Alert archive / Florida / Small Craft Advisories in 2013
Small Craft Advisory 2, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Jan 6, 2013, 4:45 AM EST. It took effect at Jan 7, 2013, 1:00 AM EST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jan 6, 2013, 4:45 AM EST (09:45 UTC)
- In effect from
- Jan 7, 2013, 1:00 AM EST
- Expired
- Jan 7, 2013, 11:00 AM EST
- In force
- 10 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted, in the capitals the NWS used until 2016.
832 WHUS72 KTAE 060945 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 445 AM EST SUN JAN 6 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 11 AM EST MONDAY... .AS HIGH HIGH PRESSURE BUILDS IN NORTH OF THE MARINE AREA LATER TODAY AND TONIGHT...WINDS AND SEAS WILL INCREASE ACROSS THE LOCAL WATERS. ADVISORY LEVEL CONDITIONS ARE EXPECTED ACROSS THE PANHANDLE WATERS BEGINNING LATE THIS EVENING AND CONTINUING INTO LATE MONDAY MORNING. GMZ750-770-061530- /O.NEW.KTAE.SC.Y.0002.130107T0300Z-130107T1600Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 445 AM EST SUN JAN 6 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 11 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 11 AM EST MONDAY. * WINDS: NORTHEAST AROUND 20 KNOTS. * SEAS: PEAKING AT 2 TO 4 FEET NEARSHORE AND 4 TO 6 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BARRY
5 follow-up statements
857 WHUS72 KTAE 060948 AAA MWWTAE URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE TALLAHASSEE FL 448 AM EST SUN JAN 6 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 11 AM EST MONDAY... .AS HIGH PRESSURE BUILDS IN NORTH OF THE MARINE AREA LATER TODAY AND TONIGHT...WINDS AND SEAS WILL INCREASE ACROSS THE LOCAL WATERS. ADVISORY LEVEL CONDITIONS ARE EXPECTED ACROSS THE PANHANDLE WATERS BEGINNING LATE THIS EVENING AND CONTINUING INTO LATE MONDAY MORNING. GMZ750-770-061530- /O.CON.KTAE.SC.Y.0002.130107T0300Z-130107T1600Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 448 AM EST SUN JAN 6 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 11 AM EST MONDAY... * WINDS: NORTHEAST AROUND 20 KNOTS. * SEAS: PEAKING AT 2 TO 4 FEET NEARSHORE AND 4 TO 6 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BARRY
551 WHUS72 KTAE 061507 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1007 AM EST SUN JAN 6 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 11 AM EST MONDAY... .AS HIGH PRESSURE BUILDS IN NORTH OF THE MARINE AREA LATER TODAY AND TONIGHT...WINDS AND SEAS WILL INCREASE ACROSS THE LOCAL WATERS. ADVISORY LEVEL CONDITIONS ARE EXPECTED ACROSS THE PANHANDLE WATERS BEGINNING LATE THIS EVENING AND CONTINUING INTO LATE MONDAY MORNING. GMZ750-770-062300- /O.CON.KTAE.SC.Y.0002.130107T0300Z-130107T1600Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 1007 AM EST SUN JAN 6 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 11 AM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 11 AM EST MONDAY. * WINDS: NORTHEAST AROUND 20 KNOTS. * SEAS: PEAKING AT 2 TO 4 FEET NEARSHORE AND 4 TO 6 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
249 WHUS72 KTAE 061849 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 149 PM EST SUN JAN 6 2013 ...A SMALL CRAFT ADVISORY IN EFFECT FROM LATE TONIGHT THROUGH MID MORNING MONDAY... .A MID TO UPPER LEVEL DISTURBANCE WILL MOVE OVER NORTHERN GULF OF MEXICO WATERS THROUGH TOMORROW MORNING. THIS DISTURBANCE WILL DEVELOP A WEAK WAVE OF LOW PRESSURE AT THE SURFACE WHICH WILL INCREASE WINDS TO LOW END ADVISORY LEVELS OVERNIGHT. AS THE AREA OF DISTURBED WEATHER PULLS AWAY...AND HIGH PRESSURE BUILDS IN...WINDS WILL FALL TO BELOW HEADLINE CRITERIA BY TOMORROW EVENING. GMZ750-770-071500- /O.EXT.KTAE.SC.Y.0002.130107T0600Z-130107T1500Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 149 PM EST SUN JAN 6 2013 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 AM TO 10 AM EST MONDAY... * WINDS: NORTHEAST AROUND 20 KNOTS. * SEAS: AS HIGH AS 2 TO 4 FEET NEARSHORE...4 TO 5 FEET FURTHER OFFSHORE. * LOCATION: WATERS WEST OF APALACHICOLA...PRIMARILY OUT PAST 20 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HARRIGAN
705 WHUS72 KTAE 070240 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 940 PM EST SUN JAN 6 2013 ...A SMALL CRAFT ADVISORY IN EFFECT FROM LATE TONIGHT THROUGH MID MORNING MONDAY... .A MID TO UPPER LEVEL DISTURBANCE WILL MOVE OVER NORTHERN GULF OF MEXICO WATERS THROUGH TOMORROW MORNING. THIS DISTURBANCE WILL DEVELOP A WEAK WAVE OF LOW PRESSURE AT THE SURFACE WHICH WILL INCREASE WINDS TO LOW END ADVISORY LEVELS OVERNIGHT. AS THE AREA OF DISTURBED WEATHER PULLS AWAY...AND HIGH PRESSURE BUILDS IN... WINDS WILL FALL TO BELOW HEADLINE CRITERIA BY TOMORROW EVENING. GMZ750-770-071030- /O.CON.KTAE.SC.Y.0002.130107T0600Z-130107T1500Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 940 PM EST SUN JAN 6 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM EST MONDAY... * WINDS: NORTHEAST AROUND 20 KNOTS. * SEAS: AS HIGH AS 2 TO 4 FEET NEARSHORE...4 TO 5 FEET FURTHER OFFSHORE. * LOCATION: WATERS WEST OF APALACHICOLA...PRIMARILY OUT PAST 20 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
742 WHUS72 KTAE 070719 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 219 AM EST MON JAN 7 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING... .WINDS AND SEAS WERE PEAKING EARLY THIS MORNING NEAR ADVISORY LEVELS BEYOND 20 MILES OFFSHORE. THEY ARE EXPECTED TO SLOWLY SUBSIDE THIS AFTERNOON. GMZ750-070830- /O.CAN.KTAE.SC.Y.0002.000000T0000Z-130107T1500Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- 219 AM EST MON JAN 7 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ GMZ775-071600- /O.EXB.KTAE.SC.Y.0002.000000T0000Z-130107T1600Z/ WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 219 AM EST MON JAN 7 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST THIS MORNING. * WINDS: NORTHEAST AROUND 20 KNOTS. * SEAS: 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ770-071600- /O.EXT.KTAE.SC.Y.0002.000000T0000Z-130107T1600Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 219 AM EST MON JAN 7 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST THIS MORNING. * WINDS: NORTHEAST AROUND 20 KNOTS. * SEAS: 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOURNIER
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 6, 3:29 AM EST, 1 hour 16 minutes earlier.
Area forecast discussion, Jan 6, 3:29 AM EST, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 329 AM EST Sun Jan 6 2013 .Near Term [Today]... The large scale longwave pattern remains fairly amplified with a sharp ridge through the Rockies, troughing in the east and a cutoff low over central California. A plume of deep layer moisture along with embedded impulses will continue to translate from SW to NE across the Gulf of Mexico and the southeast corner of the CONUS. This will keep rain chances and cloudy conditions in the forecast for today albeit QPF amounts will generally be light. PoPs will be tapered slight (20%) NW to categorical (80%) SE for the southeast Big Bend. Max temps will be around 60 to the mid 60s. && .SHORT TERM [Tonight Through Tuesday]... A shortwave will pass to our north tonight with a brief period of dry air overspreading the Tri-state region Monday and Monday night as upper ridging builds in from the west. The surface high will be well removed to our northeast on Monday so the low level northeasterly flow may bring less favorable sky conditions across the southeast Big Bend but no rain is expected. On Tuesday, the aforementioned closed upper low sluggishly moves eastward from the Gulf of California into northwest Mexico. This will begin enhancing upstream ridging across the Gulf of Mexico with isentropic ascent commencing along the northern rim. A few showers will be possible mainly for the Florida zones but have broad brushed slight PoPs across the entire CWA. We will see a gradual warming trend with max and min temperatures above seasonal on Tuesday. && .LONG TERM [Tuesday night through next Sunday]... The long wave pattern will become less progressive during this period as a trough becomes established across the western U.S. and a downstream ridge builds across the eastern seaboard. An upper low centered over northern Mexico at the start of the period will lift across TX Wednesday and Wednesday night and then open up as it lifts northeast around the developing ridge. Heights will really begin to fall across the Great Plains and Rockies after that. Large differences remain among the models with respect to the surface frontal system. The Euro now brings it slowly east, while the GFS accelerates it to the north making us wait for the next system to approach days later. Considering the amplitude of the pattern by this time, we prefer the less progressive solution. The resultant forecast features a considerable warm-up locally. From Wednesday through Saturday, look for temps to be 10 to 15 degrees above normal by day and 15-20 degrees above at night. PoPs will generally be in the 20-30% range through the period. We shaved back the mention of thunderstorms to include only our western zones on Thursday afternoon and evening. && .AVIATION...[through 06 UTC Monday]... Ceilings may briefly lower to MVFR. However, VFR conditions should prevail through much of the TAF period with light rain/sprinkles impacting mainly TLH and VLD. Winds will be light. && .MARINE... Northeast to east winds are forecast for most of the upcoming week. Winds and seas at times will increase to cautionary levels along with periods of advisory levels, especially over the western waters. For this reason, we will show an east to west split for this forecast package. && .FIRE WEATHER... Red flag conditions are not expected this week. The primary concern will be very low dispersion indices today. && .HYDROLOGY... Expected rainfall over the next several days is only expected to result in minor rises on area waters. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 62 41 63 47 70 / 60 30 0 10 20 Panama City 64 44 64 51 70 / 50 20 0 10 20 Dothan 60 38 61 43 64 / 20 0 0 10 20 Albany 62 36 62 43 65 / 30 0 0 10 20 Valdosta 61 40 63 47 70 / 60 40 0 10 20 Cross City 65 46 68 51 77 / 80 70 10 10 20 Apalachicola 63 46 62 50 67 / 60 30 0 10 20 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && NEAR TERM/SHORT TERM/MARINE...Barry AVIATION/FIRE WX/LONG TERM...Wool HYDROLOGY...Camp
Hazardous weather outlook, Jan 5, 8:29 PM EST, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 829 PM EST SAT JAN 5 2013 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-061000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 829 PM EST SAT JAN 5 2013 /729 PM CST SAT JAN 5 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. LIGHT RAIN WILL MOVE ACROSS THE AREA TONIGHT AS AN UPPER LEVEL DISTURBANCE LIFTS OUT OF THE WESTERN GULF. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... RAIN DECREASES FROM WEST TO EAST SUNDAY AS HIGH PRESSURE AND A DRIER AIRMASS BUILD IN FOR THE WEST. AFTER A DRY DAY MONDAY...RAIN CHANCES RETURN FOR TUESDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE ON WEDNESDAY AND THURSDAY BUT IT IS TOO EARLY TO DETERMINE ANY SEVERE WEATHER THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. CAMP
Nearby
Small Craft Advisories in Florida, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.